|Allergic Reaction to Bactrim
Mar 16, 2007
I recently developed a rash after finishing a 7 day course of Bactrim for an infected wound. I'm currently on a tapering dose of prednisone to deal with it. (Currently cd4 560 vl 16,000 no meds). I'd had a couple questions: 1) how long is the allergic reaction likely to last 2) what might this episode have done to my #'s 3) how long after finishing the prednisone should I wait to get my next labs done? Thanks
| Response from Dr. Wohl
I do not think that this reaction will have much of an effect on your CD4 or viral load. I recommend you get your labs done when they were next due. If you are a worrier (call it intuition) you can get the numbers checked 2 weeks after you finish the steroids so you can rest easy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.